# SDR SWAA2023103003838

- Difficulty date: September 24, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,973 hours, 34,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BETWEEN BS 294.5 TO BS 303.9 AND S-16L AT FWD GALLEY AREA 2023-594391<[01] REPLACED WEB STRAP;CLIP AND FASTENERS LOCATED BETWEEN BS 294.5 TO BS 303.9 AND S-16L AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02 AND 51-10-02 ITEM 9 ; DWG 141A8180 SHEET 27 REV C. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] RII COMPLETED JOB
